Ostrowski and Jensen type inequalities for higher derivatives with applications

[img]
Preview
JISF.pdf - Published Version (367kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Cerone, P and Kikianty, E (2016) Ostrowski and Jensen type inequalities for higher derivatives with applications. Journal of Inequalities and Special Functions, 7 (1). 61 - 77. ISSN 2217-4303

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36679
Official URL http://46.99.162.253:88/jiasf/repository/docs/JIAS...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Ostrowski inequality; Jensen inequality; Jensen-Ostrowski inequality; higher order χ-divergence
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login